Thread: winny guny question
09-11-2002, 02:49 PM #1
winny gyno question
A very good friend of mine who works out at the same gym as I stated using Winstrol Depot ( yes I live in Europe) last x-mas. First cycle was about 4 weeks. First 2 weeks he used 2x½ml (½ml in each triceps) every other day, after those 2 weeks he got impatient, so the following 2 weeks he used 2x1ml (1ml ineach triceps) every other day.
He's 2nd cycle was also about 4 weeks, but this time he used 2x1ml some times every other day other times each day. In total he used 26ml in 4 weeks.
He now says he's starting to feel the side effects of gyno. There is some hard tissue just behind he's nipples, the nipples are soar and when he sqeezes them a yellow liquid appears. But this mostly appear in the right side, the left is not that bad. There's no real visible change in size.
I have a hard time believing that it could be gyno as all the places I've read about winny it says that it does'nt provoke gyno. Some threads in here even suggest that it would help limit gyno.
The ampuls look just like the ones in this thread:
What do you guys think it is?? Could it just be fat (he's been doing a lot of weight gainer also)?? Will it go away again? Should he be worried and consult a doctor??
Last edited by SonGoku; 09-12-2002 at 01:37 AM.
09-11-2002, 03:01 PM #2
I've personally never heard of anyone getting gyno from just Winny.
I really doubt that Winny was the cause of fat gain behind the nipples or the yellow discharge he's experiencing.
Maybe your friend was taking something else besides winny. Like test??
09-12-2002, 01:42 AM #3
Yes I had that very thought too. But the ampuls look like the ones in the above mentioned thread. In the thread people says that it's the real thing. Offcourse that doesn't mean that it couldn't be a fake. I think I'll have another friend test it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)